# SDR VNAA0805022

- Difficulty date: May 18, 2008
- Submitted: July 14, 2008
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 10150
- Aircraft time: 9,843 hours, 9,455 cycles
- Engine: Ge CF348C1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN INTERMITTANT SERVICE DOOR EICAS MESSAGE AFTER TAKEOFF.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REMOVED THE INNER HANDLE.  MAINTENANCE PERFORMED A DETAILED INSPECTION OF THE HANDLE ASSEMBLY.  NO DEFECTS FOUND.  MAINTENANCE REINSTALLED THE INNER HANDLE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE PERFORMED A CHECK OF THE PROXY SENSOR PX36 WHICH CHECKED GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
